JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MEDIAL Q-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MEDIAL Q-ALGEBRAS
Ahn, Sun-Shin; So, Keum-Sook;
  PDF(new window)
 Abstract
In this paper, we show that the mapping ${\varphi}(x)\;
 Keywords
Q-algebra;medial Q-algebra;
 Language
English
 Cited by
 References
1.
S. S. Ahn and H. S. Kim, On QS-algebras, J. Chungcheong Math. Soc. 12 (1999), 33–41.

2.
Q. P. Hu and X. Li, On BCH-algebras, Math. Sem. Notes Kobe Univ. 11 (1983), no. 2, part 2, 313–320.

3.
Q. P. Hu and X. Li, On proper BCH-algebras, Math. Japon. 30 (1985), no. 4, 659–661.

4.
K. Iseki, On BCI-algebras, Math. Sem. Notes Kobe Univ. 8 (1980), no. 1, 125–130.

5.
K. Iseki and S. Tanaka, An introduction to the theory of BCK-algebras, Math. Japon. 23 (1978/79), no. 1, 1–26.

6.
Y. B. Jun, E. H. Roh, and H. S. Kim, On BH-algebras, Sci. Math. 1 (1998), no. 3, 347–354

7.
J. Neggers, S. S. Ahn, and H. S. Kim, On Q-algebras, Int. J. Math. Math. Sci. 27 (2001), no. 12, 749–757. crossref(new window)

8.
J. Neggers and H. S. Kim, On d-algebras, Math. Slovaca 49 (1999), no. 1, 19–26.